The stable topology for MV-algebras

  • LP Belluce Department of Mathematics, University of British Columbia V6T 1Y2, Vancouver, B.C. Canada
  • S Sessa Dipartimento di Costruzioni e Metodi Matematici in Architettura, Facolt&#225 di Architettura, Universit&#225 di Napoli, Via Monteoliveto 3, 80134 Napoli, Italy

Abstract

Click on the link to view the abstract.

Quaestiones Mathematicae 23(2000), 269–277
Published
2006-11-27
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606